# SDR 2003FA0000500

- Difficulty date: April 3, 2003
- Submitted: May 15, 2003
- Operation: General aviation
- Aircraft: N4093W
- Make and model: Piper PA-31-350
- Aircraft serial: 318152176
- Engine: Lyc TIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2B663FR
- Part serial: 8AU13
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE ELECTRIC FUEL PUMP, HAD DISCOVERED FUEL STAINS AROUND THE TOP AND BOTTOM OF THE MOTOR HOUSING.
